Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 77, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Apr 15, 2011, 1:49 PM CDT for Lauderdale County, Alabama. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2011, 1:49 PM CDT (18:49 UTC)
- Expired
- Apr 15, 2011, 2:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Lauderdale County, AL
The radar
The Columbus AFB radar (KGWX), 121 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 7:32 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -230 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
395
WUUS54 KHUN 151849
SVRHUN
ALC077-151915-
/O.NEW.KHUN.SV.W.0077.110415T1849Z-110415T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
149 PM CDT FRI APR 15 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LAUDERDALE COUNTY IN NORTHWEST ALABAMA...
* UNTIL 215 PM CDT
* AT 149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11
MILES WEST OF WATERLOO...OR ABOUT NEAR IUKA...AND MOVING NORTHEAST
AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
WATERLOO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3501 8793 3491 8803 3489 8809 3489 8810
3492 8814 3500 8820 3502 8819 3502 8795
TIME...MOT...LOC 1848Z 218DEG 51KT 3489 8823
$$
70/DD1 follow-up statement
495
WWUS54 KHUN 151909
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
209 PM CDT FRI APR 15 2011
ALC077-151918-
/O.EXP.KHUN.SV.W.0077.000000T0000Z-110415T1915Z/
LAUDERDALE AL-
209 PM CDT FRI APR 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAUDERDALE COUNTY
EXPIRES AT 215 PM CDT...
WEATHER SERVICE DOPPLER RADAR INDICATES THE SEVERE THUNDERSTORM THAT
PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY. THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM ADDITIONAL THUNDERSTORMS IN THE AREA. STAY
INDOORS UNTIL THE STORMS HAVE PASSED.
LAT...LON 3501 8793 3491 8803 3489 8809 3489 8810
3492 8814 3500 8820 3502 8819 3502 8795
TIME...MOT...LOC 1908Z 218DEG 51KT 3511 8801
$$
70/DDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 12:40 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Apr 15, 12:40 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1240 PM CDT FRI APR 15 2011
.UPDATE...FOR 18Z TAFS.
&&
.AVIATION...
MVFR TO MVFR CIGS AND VSBYS WILL CONTINUE UNTIL AROUND 6 PM AT BOTH
SITES. KHSV WILL CONTINUE TO EXPERIENCE -TSRA FOR MUCH OF THAT TIME
AS WELL. A ROUND OF STRONGER THUNDERSTORMS WILL PUSH IN DURING THE
EARLY EVENING HOURS AR BOTH SITES. THIS WILL DROP CIGS AND VSBYS
INTO THE IFR RANGE...AND POSSIBLY THE LIFR RANGE. CIGS SHOULD LIFT
AFTER 7Z AT BOTH SITES INTO THE VFR REALM.
.PREV DISCUSSION... /ISSUED 1039 AM CDT FRI APR 15 2011/
FIRST STORMS OF THE MORNING FIRED ALONG A WARM FRONT WHICH HAS
PUSHED FURTHER NORTH OVER THE LAST HOUR INTO NORTHEASTERN TN. MOST OF
THE STORM ACTIVITY IS ALONG THE PREFRONTAL TROUGH AXIS WHICH
CURRENTLY EXTENDS SSW ACROSS WESTERN MS INTO NORTHEASTERN LA. THIS
LINE OF STORMS PROMPTED THE TORNADO WATCH UNTIL 3 PM FOR
JACKSON...DEKALB...AND ALL OF OUR TENNESSEE COUNTIES. A THICK CLOUD
DECK IS IN PLACE WITH THIS ACTIVITY. SOME THINNING IS SEEN IN
SATELLITE IMAGERY OVER MORGAN...MARSHALL...AND CULLMAN COUNTIES.
MODEL GUIDANCE SHOWS THIS LINE SLOWLY WEAKENING...BUT ALSO SLOWING
DOWN THROUGH THE EARLY AFTERNOON HOURS. HOWEVER...THINK THAT
CONVERGENCE AHEAD OF THIS LINE WOULD KEEP TRAINING A LINE OF SOME
STRONG STORMS ACROSS CENTRAL PORTIONS OF NORTH CENTRAL ALABAMA DURING
THIS TIME. THIS COULD SET THE STAGE FOR SOME FLASH FLOODING LATER
THIS AFTERNOON AND EVENING...ESPECIALLY WEST OF I-65. TWO TO FOUR
INCHES OF RAINFALL LOOKS REASONABLE FOR THE EVENT FOR MUCH OF THE
AREA. AN ISOLATED SEVERE STORM IS POSSIBLE WITH THIS ACTIVITY...BUT
SMALL HAIL AND GUSTY WINDS TO AROUND 40 MPH SHOULD BE THE RULE OF
THUMB. THIS IS PRIMARILY DUE TO THE FACT THAT CONVECTION IS STILL
ELEVATED DUE TO PREVIOUS CLOUD AND STORM ACTIVITY AND THAT SURFACE
DEWPOINTS ARE STILL MAINLY IN THE MID 50S. HAVE HAD NO REPORTS OF
DAMAGE WITH ANY STORMS IN THE HUNTSVILLE FORECAST AREA SO FAR. HAVE
LOWERED TEMPERATURES DUE TO CLOUD COVER AND TWEAKED DEWPOINTS TO
REFLECT CURRENT OBSERVATIONS. ALSO...INCREASED PRECIPITATION AMOUNTS
THROUGH 1 AM. A FLASH FLOOD WATCH MAY BE NEEDED LATER...BUT WILL LOOK
AT A FEW MORE THINGS BEFORE GOING THAT ROUTE.
MODELS ARE IN SIMILAR AGREEMENT THAT A 60 TO 65 KT 850 JET WILL
REDEVELOP OVER CENTRAL AND NORTHERN ALABAMA. THIS SHOULD HELP BRING
HIGHER DEWPOINTS AND INCREASED LOW LEVEL INSTABILITY INTO THE AREA
DURING THE EARLY TO LATE AFTERNOON HOURS. AT THE SAME TIME...A
STRONG 90 TO 100 KT JET AT 500 MB WILL PUSH INTO THE AIR MASS OVER
ALABAMA WITH THE FRONT AROUND 5 OR 6 PM. THIS SHOULD PRODUCE THE MAIN
SHOW FOR SEVERE WEATHER TODAY. WITH AMPLE SHEAR IN PLACE...TORNADOES...
LARGE HAIL...AND DAMAGING WINDS WILL BE POSSIBLE. A SIGNIFICANT
TORNADO IS NOT OUT OVER THE QUESTION WITH THIS THIRD ROUND OF STORMS
FOR THE DAY. TIMING STILL LOOKS SIMILAR TO PREVIOUS DISCUSSIONS AND
BRIEFINGS...NORTHWEST ALABAMA BETWEEN 3 AND 7 PM...NORTH CENTRAL
ALABAMA BETWEEN 5 AND 9 PM...AND NORTHEAST ALABAMA BETWEEN 9 PM AND 1
AM.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
TN...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
&&
20Hazardous weather outlook, Apr 15, 12:55 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1255 PM CDT FRI APR 15 2011 ALZ001>010-016-TNZ076-096-097-160300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1255 PM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... A LINE OF STRONG THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS NORTHEAST ALABAMA THROUGH 2 PM. LOCALLY HEAVY RAIN...SMALL HAIL WILL BE THE PRIMARY THREATS WITH THIS LINE OF STORMS. LOCALIZED FLASH FLOODING DUE TO THE PERSISTENT HEAVY RAIN CAN BE EXPECTED. LATER THIS AFTERNOON...ADDITIONAL THUNDERSTORMS ARE EXPECTED TO IMPACT THE AREA AS A WARM FRONT...WHICH CURRENTLY EXTENDS ACROSS CENTRAL MISSISSIPPI AND ALABAMA...MOVES NORTHEAST. SOME OF THESE STORMS COULD BECOME SEVERE...CAPABLE OF PRODUCING LARGE HAIL... DAMAGING WINDS AND EVEN TORNADOES. AREAS ALONG AND SOUTH OF THE TENNESSEE RIVER RUN A HIGHER RISK OF SEEING SEVERE THUNDERSTORMS LATER TODAY. ESTIMATED TIMING FOR THE NEXT ROUND OF POTENTIALLY SEVERE THUNDERSTORMS WILL BE BETWEEN 2 PM AND 5 PM ACROSS AREAS ALONG AND WEST OF I-65 AND SOUTH OF THE TENNESSEE RIVER. ONE FINAL ROUND OF THUNDERSTORMS WILL LIKELY OCCUR IN ASSOCIATION WITH A STRONG COLD FRONT THAT WILL CROSS THE AREA THIS EVENING. SOME OF THESE STORMS COULD BE STRONG TO SEVERE. THE ENTIRE SEVERE THREAT WILL LIKELY END ACROSS NORTHWEST ALABAMA BETWEEN 9 PM AND 11 PM... NORTH CENTRAL ALABAMA AND SOUTHERN MIDDLE TENNESSEE BETWEEN 10 PM AND MIDNIGHT...AND NORTHEAST ALABAMA BETWEEN 11 PM AND 1 AM SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ANOTHER ROUND OF STORMS IS POSSIBLE ON WEDNESDAY INTO THURSDAY OF NEXT WEEK AS ANOTHER COLD FRONT APPROACHES THE AREA. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS LIKELY THIS AFTERNOON AND TONIGHT. RSB/CCC/DJN
In the hours before
Special weather statement, Apr 15, 12:45 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1245 PM CDT FRI APR 15 2011
ALZ008-151830-
MARSHALL-
1245 PM CDT FRI APR 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL COUNTY UNTIL 130 PM
CDT...
AT 1245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SNEAD...OR 12 MILES SOUTH OF ARAB...MOVING
NORTHEAST AT 45 TO 50 MPH.
PENNY SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
HYATT...HIGH POINT.
MOUNTAIN VIEW...RABBIT TOWN.
GUNTERSVILLE...HUSTLEVILLE.
COLUMBUS CITY.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3424 8644 3425 8644 3451 8628 3450 8612
3442 8611 3441 8613 3440 8613 3440 8611
3431 8610 3412 8631
TIME...MOT...LOC 1744Z 215DEG 45KT 3420 8640
70/DDLocal storm report, Apr 15, 1:17 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
117 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM HEAVY RAIN 2 WSW KILLEN 34.85N 87.56W
04/15/2011 E2.25 INCH LAUDERDALE AL TRAINED SPOTTER
2 TO 2.25 INCHES OF RAINFALL SINCE 10 AM HAS RESULTED IN
MINOR STREET FLOODING NEAR KILLEN.
&&
DJNSpecial weather statement, Apr 15, 1:18 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
118 PM CDT FRI APR 15 2011
ALZ009-010-151900-
DE KALB-JACKSON-
118 PM CDT FRI APR 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB AND JACKSON COUNTIES UNTIL
200 PM CDT...
AT 118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PISGAH...OR 9 MILES EAST OF
SCOTTSBORO...MOVING NORTHEAST AT 50 TO 55 MPH.
PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
FLAT ROCK...FABIUS.
HIGDON...BRIDGEPORT.
LONG ISLAND.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 3458 8582 3471 8598 3500 8569 3500 8561
3497 8560 3478 8556
TIME...MOT...LOC 1818Z 226DEG 54KT 3472 8581
70/DDSpecial weather statement, Apr 15, 1:34 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 134 PM CDT FRI APR 15 2011 ALZ001>004-152015- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...RUSSELLVILLE... MOULTON 134 PM CDT FRI APR 15 2011 ...VERY GUSTY WINDS EXPECTED THROUGH 300 PM... A PERIOD OF VERY GUSTY WINDS IS ANTICIPATED ON THE WESTERN EDGE OF A LARGE RAIN AREA MOVING ACROSS NORTHWEST ALABAMA THIS AFTERNOON. WINDS MAY GUST AS HIGH AS 50 MPH THROUGH 230 PM ACROSS LAUDERDALE...COLBERT...FRANKLIN AND LAWRENCE COUNTIES. RESIDENTS SHOULD BE ALERT FOR VERY GUSTY WINDS AND RAPIDLY CHANGING WIND SPEEDS. THESE WINDS WILL BE CAPABLE OF SNAPPING LARGE LIMBS AND POSSIBLY SMALL TREES.
Local storm report, Apr 15, 1:36 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
136 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 AM NON-TSTM WND DMG 3 ESE SRYGLEY CHURCH 34.59N 87.88W
04/15/2011 COLBERT AL EMERGENCY MNGR
JONES ROAD AT EVENING SHADE ROAD...TREES BLOWN INTO
POWERLINES AND OVER ROADWAY.
&&
DJNLocal storm report, Apr 15, 1:37 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
137 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM NON-TSTM WND DMG 3 ESE SRYGLEY CHURCH 34.59N 87.88W
04/15/2011 COLBERT AL EMERGENCY MNGR
JONES ROAD AT EVENING SHADE ROAD...TREES BLOWN INTO
POWERLINES AND OVER ROADWAY.
&&
DJNThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 10:12 PM CDT | Wind Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 23 hr |
| Apr 15, 6:59 AM CDT | Special Weather Statement | HUN | Colbert | 31 min |
| Apr 15, 7:37 AM CDT | Special Weather Statement | HUN | Colbert, Lauderdale | 23 min |
| Apr 15, 8:21 AM CDT | Special Weather Statement | HUN | Limestone | 24 min |
| Apr 15, 8:34 AM CDT | Special Weather Statement | HUN | Marshall | 26 min |
| Apr 15, 8:49 AM CDT | Special Weather Statement | HUN | Colbert | 26 min |
| Apr 15, 8:55 AM CDT | Special Weather Statement | HUN | Franklin | 35 min |
| Apr 15, 9:16 AM CDT | Special Weather Statement | HUN | Colbert, Lauderdale | 29 min |
| Apr 15, 9:29 AM CDT | Special Weather Statement | HUN | Limestone | 31 min |
| Apr 15, 10:08 AM CDT | Special Weather Statement | HUN | Limestone | 37 min |
| Apr 15, 10:19 AM CDT | Special Weather Statement | HUN | Lawrence | 26 min |
| Apr 15, 10:49 AM CDT | Special Weather Statement | HUN | Morgan | 26 min |
| Apr 15, 10:52 AM CDT | Special Weather Statement | HUN | Madison | 38 min |
| Apr 15, 11:01 AM CDT | Special Weather Statement | HUN | Cullman | 29 min |
| Apr 15, 11:26 AM CDT | Special Weather Statement | HUN | Madison | 49 min |
| Apr 15, 11:34 AM CDT | Special Weather Statement | HUN | Cullman | 41 min |
| Apr 15, 11:39 AM CDT | Severe Thunderstorm Warning | HUN | Cullman | 21 min |
| Apr 15, 11:43 AM CDT | Severe Thunderstorm Warning | HUN | Marshall | 17 min |
| Apr 15, 12:22 PM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale, Lawrence, Limestone | 3 hr |
| Apr 15, 12:26 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Marshall | 23 min |
| Apr 15, 12:33 PM CDT | Special Weather Statement | HUN | DeKalb | 27 min |
| Apr 15, 12:45 PM CDT | Special Weather Statement | HUN | Marshall | 45 min |
| Apr 15, 1:14 PM CDT | Flash Flood Warning | HUN | Cullman | 6 hr |
| Apr 15, 1:18 PM CDT | Special Weather Statement | HUN | Jackson | 42 min |
| Apr 15, 3:46 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 29 min |
| Apr 15, 3:49 PM CDT | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale | 4 hr |
| Apr 15, 4:05 PM CDT | Special Weather Statement | HUN | Colbert, Franklin, Lauderdale | 25 min |
| Apr 15, 4:08 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone | 37 min |
| Apr 15, 4:36 PM CDT | Special Weather Statement | HUN | Franklin, Lauderdale | 39 min |
| Apr 15, 5:29 PM CDT | Special Weather Statement | HUN | Morgan | 46 min |
| Apr 15, 6:12 PM CDT | Severe Thunderstorm Warning | HUN | Colbert | 33 min |
| Apr 15, 6:21 PM CDT | Special Weather Statement | HUN | Cullman | 39 min |
| Apr 15, 6:39 PM CDT | Special Weather Statement | HUN | Lauderdale | 36 min |
| Apr 15, 6:40 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 36 min |
| Apr 15, 6:57 PM CDT | Special Weather Statement | HUN | Morgan | 33 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.